# SDR CHQA20131104380

- Difficulty date: November 4, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 31,463 hours, 26,826 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,865 hours, 23,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00058
- Condition: Inoperative
- Location: Emergency Light
- Part time: 20,772 hours, 20,674 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND ALL OPERATIONAL CHECKS WERE GOOD.
